# SDR 2003FA0000198

- Difficulty date: January 17, 2003
- Submitted: March 3, 2003
- Operation: General aviation
- Aircraft: N173ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837025
- Engine: Lyc IO360A1A
- System (JASC): 7120 · Engine Mount Section
- Part: Clamp
- Part number: MS21919WDG
- Condition: Failed
- Location: Engine Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLAMP PN MS21919WD6 THAT RETAINS THE MIXTURE CONTROL CABLE TO THE ENGINE MOUNT FAILED ALLOWING CABLE TO RESTRICT THE OPERATION OF THE NOSE LANDING GEAR.  INSPECT SECURENESS AND ROUTING OF MIXTURE CABLE ON LIKE AIRCRAFT TO PREVERT CABLE FROM RESTRICTING LANDING GEAR TRAVEL.
